MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturing facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.(b)(4).A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file found no other report with the involved product code/lot# combination.The user facility reported a similar event.See mdr 1118880-2017-00078.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported that before use they saw that the form of the valve is defect.The inner part of the destination could not be fixed in the outer part.It was reported that there was no patient involved.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1.The actual device was returned for evaluation.Due to the investigation of the returned sample, this report has been deemed non- reportable.

Brand Name
RENAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key6893236
Report Number1118880-2017-00079
Device Sequence Number661758
Product Code DYB
UDI-Device Identifier00389701007847
UDI-Public00389701007847
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K012854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberN/A
Device Catalogue NumberRENAL GUIDING SHEATH
Device Lot NumberRSC05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer09/19/2017
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1